Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What is the remedy for stomach cramps when after using buscopan?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
I have been having stomach cramps for the past 3 and a half week. it is like a twinge followed by diarhea. I went to the pharmacy and picked up buscopan and that seemed to work. Though when I stopped the symptoms come back. The pain is also relieved when I exercise. I feel like I constantly need to go to the bathroom, even though I have just been.
Posted Wed, 5 Mar 2014 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 20 minutes later
Brief Answer: stool tests are necessary Detailed Answer: Hello. Thank you for the qquery. Such symptoms in first row should be considered as a gastrointestinal infection. Diarrhea is quite characteristic for such issue. Usually intestinal infection gets healed by its own. However if symptoms last longer than few days, medical attention is necessary. Such symptoms can also indicate partial bowels obstruction due to Crohns disease. I suggest you to visit your doctor and have stool test and stool culture test. Antibiotics might be necessary. If no infection will be found, colonoscopy should be next. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor